Chin. Phys. B
Citation Search Quick Search
Chin. Phys.  2003, Vol. 12 Issue (4): 361-364    DOI: 10.1088/1009-1963/12/4/003
GENERAL Current Issue| Next Issue| Archive| Adv Search |
Explicit and exact travelling plane wave solutions of the (2+1)-dimensional Boussinesq equation
Jin Mei-Zhena, Huang Wen-Huab
a College of Educational Science and Technology, Zhejiang Normal University, Jinhua 321004, China; b Department of Physics, Jiangxi Yichun University, Yichun 336000, China; Institute of Nonlinear Physics, Zhejiang Normal University, Jinhua 321004, China

Copyright © the Chinese Physical Society
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China(100190)
Tel: 010-82649026   Fax: 010-82649027   E-Mail: cpb@aphy.iphy.ac.cn
Supported by Beijing Magtech Co. Ltd. Tel: 86-010-62662699 E-mail: support@magtech.com.cn